# SDR IPXA2014062383390

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSY HAS BULBS INOPERATIVE.  REPLACED THE INOPERATIVE BULBS IN THE EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-01-2.
